Beweis eines Satzes von Abel über die gleichung$x$^{$n$}+$y$^{$n$}+$z$^{$n$}=0

P. Stäckel Kiel

TBD mathscidoc:1701.33410

Acta Mathematica, 27, (1), 125-128, 1903.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:30:12 uploaded by actaadmin ] [ 85 downloads ] [ 0 comments ]
@inproceedings{p.1903beweis,
  title={Beweis eines Satzes von Abel über die gleichung$x$^{$n$}+$y$^{$n$}+$z$^{$n$}=0},
  author={P. Stäckel},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203012415378119},
  booktitle={Acta Mathematica},
  volume={27},
  number={1},
  pages={125-128},
  year={1903},
}
P. Stäckel. Beweis eines Satzes von Abel über die gleichung$x$^{$n$}+$y$^{$n$}+$z$^{$n$}=0. 1903. Vol. 27. In Acta Mathematica. pp.125-128. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203012415378119.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved